# SDR WLDA200490

- Difficulty date: August 25, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N271
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Engine: Pwa PW4462
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO LOSS OF NR 2 ENGINE OIL QUANTITY.  INDICATION BOXED "0", PERFORMED CHECKLIST NOTED OIL PRESSURE DECREASING; ENGINE WAS SHUTDOWN PERFORMED.  REMOVED AND REPLACED NR 2 ENGINE PER WOA T/C 0105 AND MD-11 MM PROCEDURES. ACCOMPLISHED ENGINE RUN UP CHECK, ALL NORMAL.   (CLOSED)
